Admissibility of Π2-Inference Rules: interpolation, model completion, and contact algebras

Annals of Pure and Applied Logic 174 (1):103169 (2023)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,100

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Model completions and r-Heyting categories.Silvio Ghilardi & Marek Zawadowski - 1997 - Annals of Pure and Applied Logic 88 (1):27-46.
Existentially closed Brouwerian semilattices.Luca Carai & Silvio Ghilardi - 2019 - Journal of Symbolic Logic 84 (4):1544-1575.
Best solving modal equations.Silvio Ghilardi - 2000 - Annals of Pure and Applied Logic 102 (3):183-198.
Commutative BCK-algebras do not enjoy the interpolation property.Piotr Krzystek - 1983 - Bulletin of the Section of Logic 12 (2):50-53.
Advances in the theory of μŁΠ algebras.Enrico Marchioni & Luca Spada - 2011 - Logic Journal of the IGPL 19 (3):476-489.
Unification in intuitionistic logic.Silvio Ghilardi - 1999 - Journal of Symbolic Logic 64 (2):859-880.
Complexity of admissible rules.Emil Jeřábek - 2007 - Archive for Mathematical Logic 46 (2):73-92.
The Admissible Rules of ${{mathsf{BD}_{2}}}$ and ${mathsf{GSc}}$.Jeroen P. Goudsmit - 2018 - Notre Dame Journal of Formal Logic 59 (3):325-353.

Analytics

Added to PP
2022-07-20

Downloads
23 (#683,628)

6 months
7 (#433,721)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Nick Bezhanishvili
University of Amsterdam

References found in this work

Heyting Algebras: Duality Theory.Leo Esakia - 2019 - Cham, Switzerland: Springer Verlag.
Modal Logic.Yde Venema, Alexander Chagrov & Michael Zakharyaschev - 2000 - Philosophical Review 109 (2):286.
Unification in modal and description logics.Franz Baader & Silvio Ghilardi - 2011 - Logic Journal of the IGPL 19 (6):705-730.
The modal logic of inequality.Maarten de Rijke - 1992 - Journal of Symbolic Logic 57 (2):566-584.
Substructural Fuzzy Logics.George Metcalfe & Franco Montagna - 2007 - Journal of Symbolic Logic 72 (3):834 - 864.

View all 13 references / Add more references